Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 24, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at May 6, 2024, 11:31 PM CDT for Jackson County, Lafayette County, Ray County, Missouri. It was in force for 29 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2024, 11:31 PM CDT (04:31 UTC)
- Expired
- May 7, 2024, 12:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 31 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 11:31 PM CDT | TSTM WND DMG | 1 Wsw Grain Valley, MO | Multiple reports of power outages and wires down near Eagles Parkway and Willow Drive. Time estimated from radar. |
| May 6, 11:33 PM CDT | TSTM WND DMG | 1 Wnw Grain Valley, MO | Semi truck flipped near Interstate 70 between Grain Valley and Blue Springs. |
| May 6, 11:39 PM CDT | TORNADO | 4 S Levasy, MO | An EF0 tornado developed from the same mesovortex that produced the Grain Valley tornado a few minutes later. The tornado began north of Oak Grove, damaging trees at several farm residences along Hudnall Road and Doris Neer Road in far eastern Jackson County. |
| May 6, 11:43 PM CDT | TSTM WND DMG | 1 Sw Napoleon, MO | Delayed report from 5/6. Downed wires and power outages near Route 224. Time estimated from radar. |
| May 6, 11:43 PM CDT | TSTM WND DMG | 2 S Napoleon, MO | Downed wires and power outages near Old Santa Fe Trail. Time estimated from radar. |
| May 6, 11:53 PM CDT | TSTM WND DMG | 2 E Wellington, MO | Sporadic tree and limb damage near Wellington and east to Lexington along US Highway 24 and Route 224. Time estimated from radar. |
| May 6, 11:59 PM CDT | TSTM WND DMG | 2 N Henrietta, MO | Delayed report from 5/6. Downed trees and wires near 92nd Street. Time estimated from radar. |
| May 6, 11:59 PM CDT | TSTM WND DMG | Richmond, MO | Downed wires and power outages near Cunningham Street. Time estimated from radar. |
| May 7, 12:02 AM CDT | TSTM WND DMG | 2 Ne Richmond, MO | Downed wires and power outages near Daugherty Road. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 4.0
- Supercell composite
- 18.7
The text
As transmitted.
631
WFUS53 KEAX 070431
TOREAX
MOC095-107-177-070500-
/O.NEW.KEAX.TO.W.0024.240507T0431Z-240507T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
1131 PM CDT Mon May 6 2024
The National Weather Service in Pleasant Hill has issued a
* Tornado Warning for...
South central Ray County in west central Missouri...
West central Lafayette County in west central Missouri...
East central Jackson County in west central Missouri...
* Until midnight CDT.
* At 1130 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Grain Valley, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Blue Springs, Grain Valley, Oak Grove, Richmond, Odessa, Lexington,
Wellington, Henrietta, Levasy, Napoleon, Bates City, Camden, and
Fleming.
This includes Interstate 70 in Missouri between mile markers 20 and
34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3895 9423 3902 9429 3932 9396 3907 9379
TIME...MOT...LOC 0430Z 231DEG 43KT 3901 9422
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CMS2 follow-up statements
290
WWUS53 KEAX 070447 RRA
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1147 PM CDT Mon May 6 2024
MOC095-070456-
/O.CAN.KEAX.TO.W.0024.000000T0000Z-240507T0500Z/
Jackson MO-
1147 PM CDT Mon May 6 2024
...THE TORNADO WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 400 AM CDT for west central
Missouri.
&&
LAT...LON 3906 9404 3914 9411 3914 9410 3916 9413
3932 9396 3912 9382
TIME...MOT...LOC 0446Z 231DEG 43KT 3914 9402
$$
MOC107-177-070500-
/O.CON.KEAX.TO.W.0024.000000T0000Z-240507T0500Z/
Ray MO-Lafayette MO-
1147 PM CDT Mon May 6 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL RAY AND WEST CENTRAL LAFAYETTE COUNTIES...
At 1146 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wellington, or 8 miles west of Lexington, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Richmond, Lexington, Wellington, Henrietta, Napoleon, Camden, and
Fleming.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3906 9404 3914 9411 3914 9410 3916 9413
3932 9396 3912 9382
TIME...MOT...LOC 0446Z 231DEG 43KT 3914 9402
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BMW442
WWUS53 KEAX 070458
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1158 PM CDT Mon May 6 2024
MOC107-177-070508-
/O.EXP.KEAX.TO.W.0024.000000T0000Z-240507T0500Z/
Ray MO-Lafayette MO-
1158 PM CDT Mon May 6 2024
...THE TORNADO WARNING FOR SOUTH CENTRAL RAY AND WEST CENTRAL
LAFAYETTE COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, heavy
rain is still possible with this thunderstorm.
A Tornado Watch remains in effect until 400 AM CDT for west central
Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pleasant Hill.
&&
LAT...LON 3906 9404 3914 9411 3914 9410 3916 9413
3932 9396 3912 9382
TIME...MOT...LOC 0458Z 231DEG 43KT 3923 9388
$$
CMSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at May 6, 6:32 PM CDT, 4 hours 59 minutes earlier. Its key messages:
- Severe weather expected tonight as a squall line moves through the area from Kansas late this evening into Tuesday morning. Strong straight-line winds and a tornado or two are the main threats.
- Additional rainfall could lead to more flash flooding and river flooding in localized areas.
- Another round of severe weather is possible for Wednesday afternoon with hail and strong winds being the primary concerns.
Area forecast discussion, May 6, 6:32 PM CDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 632 PM CDT Mon May 6 2024 .KEY MESSAGES... - Severe weather expected tonight as a squall line moves through the area from Kansas late this evening into Tuesday morning. Strong straight-line winds and a tornado or two are the main threats. - Additional rainfall could lead to more flash flooding and river flooding in localized areas. - Another round of severe weather is possible for Wednesday afternoon with hail and strong winds being the primary concerns. && .DISCUSSION... Issued at 342 PM CDT Mon May 6 2024 There is a strong, negatively-titled trough to the northwest of the region. As of 19Z, radar shows a line of thunderstorms along the boundary building over eastern KS and moving east. Storms are forecasted to intensify as the environment becomes more favorable with diurnal heating and southerly winds advecting warm, moist air out ahead of the surface cold front. The main threats with these storms at this include damaging winds and a few tornadoes. The strong trough over the Northern Plains is expected to continue its track moving to the north-northeast while becoming more negatively-titled. The upper level jet is expected to round the base of the trough later this evening placing our area in a divergent region of the jet. At the lower levels, winds will continue to shift more southerly as our area gets deeper into the warm sector of the associated surface warm front. Southerly winds will help to advect warm, moist air from the Gulf increasing the instability for our area this will lead to CAPE values above 2,000 J/kg. In addition to instability, bulk shear values are expected to exceed 50 knots. The associated cold front is expected to continue moving east over KS through the day. Thunderstorms have already developed along the cold front over central KS and along the dry line extending into western OK. That cold front will move into eastern KS this evening with thunderstorms expected to enter our area around 01Z. We are confident in severe weather occurring this evening given the combination of CAPE and shear. As a 850mb jet is expected to intensify late this evening this will increase the curvature of the hodograph, enhancing the tornado potential with the line as it is moving through. Despite the tornado risk, damaging straight-line winds are the most likely hazard and we could see winds of 75-80 mph with the line. With PWATs above 1.5", there is a chance for some flash and river flooding; however, since storms are expected to be fairly progressive, any flooding is expected to be localized. Storms are anticipated to move to the east of our region after midnight. By sunrise, storms will have moved out of our area over eastern MO. Winds will briefly shift to the west with the passing frontal boundary resulting in high temperatures staying in the mid to upper 70s. The upper level trough will continue to push north and stagnate over MT/ND/SD border Tuesday afternoon. The trough is then expected to split with the western half of the trough moving southwest dipping into the Four Corners region. The eastern trough is anticipated to move southeast over western NE early Wednesday morning. In the lower levels, winds will briefly shift to the south with the surface low to the northwest. This will help to build instability with warm, moist air advecting from the Gulf. Dew point temperatures will range from the low 50s to low 60s with higher dew points south of I-70. Strong to severe thunderstorms are possible late Wednesday afternoon for central MO with the passage of the associated surface cold front. CAPE values surpassing 1,000 J/kg suggest there will be enough instability for storm formation. Decent shear is present with bulk shear values in excess of 50 knots which will give us the better potential for severe weather. Strong winds and hail seem to be the main concerns at this time. Some uncertainty exists with the more favorable area for thunderstorm initiation being to the southeast of our area. We will continue to monitor this system as it approaches. For the second half of the week, expect a break from the severe weather. There may be a few chances for some rain through the weekend. High temperatures are expected to range from the upper 60s to mid 70s into the weekend. Winds then shift to the south for the start of next week which will result in a gradual warming trend. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 626 PM CDT Mon May 6 2024 Line of thunderstorms developing in central Kansas is expected to move through the KC terminals between 03z and 06z, with a brief period of sub-VFR in heavy rain and strong wind gusts. Precipitation should quickly move off to the east thereafter, with dry conditions the rest of the night. There is around a 30 percent chance of a brief period of low clouds and/or fog around daybreak at the terminals. Was not confident enough to include in the 00z TAFs, but will monitor for this potential after storms move through. Otherwise, VFR should prevail with southwest winds 5 to 15 kt overnight into Tuesday. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION...Collier AVIATION...CMS
Hazardous weather outlook, May 6, 5:08 AM CDT, 18 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 508 AM CDT Mon May 6 2024 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 508 AM CDT Mon May 6 2024 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight A line of strong to severe thunderstorms are likely to move through the region tonight between 8 pm and 3 am. Damaging wind gusts up to 75 mph will be the primary threat, although a few tornadoes and some large hail up to half dollars will also be possible. Locally heavy rainfall is also possible, with continued river flooding concerns. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe storms remain possible again on Wednesday. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, May 6, 9:33 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
933 PM CDT Mon May 6 2024
KSZ103>105-070300-
Johnson KS-Wyandotte KS-Leavenworth KS-
933 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WYANDOTTE...
SOUTHWESTERN LEAVENWORTH AND NORTHWESTERN JOHNSON COUNTIES THROUGH
1000 PM CDT...
At 932 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eudora, or 8 miles southwest of De Soto, moving north at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shawnee, Bonner Springs, De Soto, Tonganoxie, Basehor, Kansas City,
Linwood, Fairmount, Jarbalo, Piper, and Clearview City.
This includes Kansas Turnpike between mile markers 211 and 225.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northeastern
and east central Kansas.
&&
LAT...LON 3924 9508 3919 9482 3882 9497 3879 9505
3898 9506 3899 9508 3896 9508 3896 9509
3898 9512
TIME...MOT...LOC 0232Z 192DEG 41KT 3888 9505
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
PeselSpecial weather statement, May 6, 9:51 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
951 PM CDT Mon May 6 2024
MOZ020-021-028-070315-
Platte MO-Buchanan MO-Clinton MO-
951 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN BUCHANAN...NORTHWESTERN
CLINTON AND NORTHEASTERN PLATTE COUNTIES THROUGH 1015 PM CDT...
At 950 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camden Point, or near Weston, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
St. Joseph, Leavenworth, Platte City, Weston, Gower, Agency,
Edgerton, Dearborn, Camden Point, Tracy, Easton, Ridgely, Faucett,
and Beverly.
This includes the following highways...
Interstate 29 between mile markers 15 and 45.
Interstate 435 between mile markers 25 and 32.
Interstate 229 near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CDT for northeastern
Kansas...and northwestern and west central Missouri.
&&
LAT...LON 3982 9475 3977 9460 3975 9460 3975 9453
3972 9445 3926 9476 3936 9491 3937 9488
3939 9489 3938 9493 3941 9495
TIME...MOT...LOC 0250Z 205DEG 42KT 3945 9480
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PeselThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:08 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 9 hr |
| May 6, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 76 min |
| May 6, 9:51 PM CDT | Special Weather Statement | EAX | Buchanan, Platte | 24 min |
| May 6, 10:01 PM CDT | Areal Flood Advisory | EAX | Atchison | 15 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 62 min |
| May 6, 10:16 PM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| May 6, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Platte | 52 min |
| May 6, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Jackson and 1 more | 53 min |
| May 6, 10:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 65 min |
| May 6, 10:59 PM CDT | Tornado Warning | EAX | Clay, Clinton, Platte | 31 min |
| May 6, 11:11 PM CDT | Flash Flood Warning | EAX | Atchison, Nodaway | 6 hr |
| May 6, 11:22 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clinton, DeKalb, Gentry, Platte | 6 hr |
| May 6, 11:34 PM CDT | Tornado Warning | EAX | Bates, Cass, Henry, Johnson | 26 min |
| May 6, 11:36 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 69 min |
| May 6, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 4 more | 53 min |
| May 6, 11:44 PM CDT | Tornado Warning | EAX | Johnson | 31 min |
| May 6, 11:47 PM CDT | Tornado Warning | EAX | Ray | 28 min |
| May 7, 12:03 AM CDT | Tornado Warning | EAX | Johnson, Lafayette | 27 min |
| May 7, 12:09 AM CDT | Tornado Warning | EAX | Johnson | 36 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Chariton, Daviess, Grundy, Harrison, Linn and 4 more | 54 min |
| May 7, 12:24 AM CDT | Tornado Warning | EAX | Lafayette, Saline | 36 min |
| May 7, 12:25 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Henry, Howard, Johnson and 4 more | 65 min |
| May 7, 12:33 AM CDT | Tornado Warning | EAX | Pettis | 27 min |
| May 7, 12:37 AM CDT | River Flood Warning | EAX | Atchison, Holt | 20 hr |
| May 7, 12:55 AM CDT | Tornado Warning | EAX | Cooper, Pettis | 35 min |
| May 7, 1:02 AM CDT | Tornado Warning | EAX | Chariton, Howard, Randolph, Saline | 28 min |
| May 7, 1:07 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Linn, Macon, Mercer, Putnam and 2 more | 68 min |
| May 7, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Macon, Randolph, Saline | 80 min |
| May 7, 1:14 AM CDT | Tornado Warning | EAX | Chariton, Randolph | 31 min |
| May 7, 1:20 AM CDT | Tornado Warning | EAX | Cooper | 29 min |
| May 7, 1:29 AM CDT | Tornado Warning | EAX | Chariton, Howard, Randolph | 31 min |
| May 7, 2:09 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Schuyler | 36 min |
| May 7, 4:07 AM CDT | Areal Flood Warning | EAX | Atchison | 6 hr |
| May 7, 7:30 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 13 hr |
| May 7, 8:12 AM CDT | River Flood Warning | EAX | Buchanan | 61 hr |
| May 7, 9:34 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 4 days |
| May 7, 9:34 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 60 hr |
| May 7, 9:34 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 3 days |
| May 7, 9:35 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 46 hr |
| May 7, 9:39 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 23 hr |
| May 7, 3:37 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 22 hr |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.